# SDR IPXA2023021691045

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 75,955 hours, 16,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CREW DOOR FWD CABLE BROKEN. DEFERRED PER MEL 52-10-2-2-1 WITH CONTROL NUMBER M802898. DMP C/WR/R L1 PASSENGER DOOR FWD BOTTOM CABLE PER AMM 52-11-03. OPS CK GOOD. THIS CLEARS M802898.
